Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year

IMPACT FACTOR 2017: 0.734

CiteScore 2017: 0.70

SCImago Journal Rank (SJR) 2017: 0.695
Source Normalized Impact per Paper (SNIP) 2017: 0.891

Mathematical Citation Quotient (MCQ) 2017: 0.62

See all formats and pricing
More options …
Ahead of print


On the decomposition of the small diagonal of a K3 surface

Ivan Bazhov
Published Online: 2018-10-25 | DOI: https://doi.org/10.1515/advgeom-2018-0016


We give a new proof of the theorem of Beauville and Voisin about the decomposition of the small diagonal of a K3 surface S. Our proof is explicit and works with the embedding of S in Pg . It is different from the one used by Beauville and Voisin, which employed the existence of one-parameters families of elliptic curves

Keywords: K3 surface; Chow groups; canonical zero-cycles; K-correspondence

MSC 2010: 14C15; 14C05


  • [1]

    A. Beauville, C. Voisin, On the Chow ring of a K3 surface. J. Algebraic Geom. 13 (2004), 417-426. MR2047674 Zbl 1069.14006Google Scholar

  • [2]

    M. A. A. de Cataldo, L. Migliorini, The Chow groups and the motive of the Hilbert scheme of points on a surface. J. Algebra 251 (2002), 824-848. MR1919155 Zbl 1033.14004Google Scholar

  • [3]

    L. Fu, Decomposition of small diagonals and Chow rings of hypersurfaces and Calabi-Yau complete intersections. Adv. Math. 244 (2013), 894-924. MR3077892 Zbl 1300.14007Google Scholar

  • [4]

    W. Fulton, Intersection theory. Springer 1998. MR1644323 Zbl 0885.14002Google Scholar

  • [5]

    M. Lehn, Chern classes of tautological sheaves on Hilbert schemes of points on surfaces. Invent. Math. 136 (1999), 157-207. MR1681097 Zbl 0919.14001Google Scholar

  • [6]

    M. Lehn, C. Sorger, The cup product of Hilbert schemes for K3 surfaces. Invent. Math. 152 (2003), 305-329. MR1974889 Zbl 1035.14001Google Scholar

  • [7]

    D. Mumford, Rational equivalence of 0-cycles on surfaces. J. Math. Kyoto Univ. 9 (1968), 195-204. MR0249428 Zbl 0184.46603Google Scholar

  • [8]

    K. G. O'Grady, Computations with modified diagonals. Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 25 (2014), 249-274. MR3256208 Zbl 1305.14002Google Scholar

  • [9]

    C. Voisin, Intrinsic pseudo-volume forms and K-correspondences. In: The Fano Conference, 761-792, Univ. Torino, Turin 2004. MR2112602 Zbl 1177.14040Google Scholar

  • [10]

    C. Voisin, On the Chow ring of certain algebraic hyper-Kähler manifolds. Pure Appl. Math. Q. 4 (2008), 613-649. MR2435839 Zbl 1165.14012Google Scholar

  • [11]

    C. Voisin, Chow rings and decomposition theorems for families of K3 surfaces and Calabi-Yau hypersurfaces. Geom. Topol. 16 (2012), 433-473. MR2916291 Zbl 1253.14005Google Scholar

About the article

Received: 2016-11-30

Revised: 2017-07-30

Published Online: 2018-10-25

Citation Information: Advances in Geometry, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2018-0016.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in